Friday, January 15, 2021

Comments by emmaelizabeth

Showing 1 of 1 comments.

  • I was just prescribed Pristiq (Desvenlafaxine) 50 mg a couple of days ago after having trouble rebounding from a bad breakup and financial trouble. My doctor did not mention any of the harsh side effects except dizziness and headaches and told me I only have to be on it for a couple of months. When I asked him about withdrawal symptoms, he simply brushed it off and didn’t really give me answer. He made it seem like nothing would ever go wrong with this medication and that most people don’t have problems with it.. I think he is VERY wrong. After extensive internet research and reading this article there is no way I’m going to start taking pristiq! I don’t want to be stuck on an antidepressant rollercoaster for the rest of my life.. i’m only 22 right now. I may be battling a bout of depression but I don’t think it’s severe enough for treatment via SNRIs. I’m going to leave medication as a last resort since I don’t want to create a worse situation than what i’m in right now. I’m going to spend the next few months doing the absolute best I can to better myself, including exercise, relaxation, going to counselling, eating healthy, and taking plenty of vitamins and supplements.
    I’m so sorry for all of you who are suffering, but thank you so much for enlightening me! I hope you all see the light at the end of the tunnel soon